# SDR HEEA0015840

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED OVER BETWEEN NR 1 VHF AND NR 2 VHF.
